AGENDA September 14 – 15, 2005 Yachats

Wednesday, September 14

The Adobe Resort 1555 Highway 101 Yachats, Oregon 97498 541-547-3141 541-547-4234 (FAX)

1:00 PM Meet in the lounge area of the Adobe Resort. (Casual attire encouraged.) Tour will include project presentations on:

- Sidewalks in Yachats
- Cooks Chasm Bridge
- Cape Creek Tunnel
- Cape Creek Slide
- > Meet with Tribal Representatives at Three Rivers Casino in Florence
- Florence Crosswalks and Pedestrian Safety
- Siuslaw River Bridge in Florence
- ➤ Florence Maintenance Station Oregon Innovative Partnerships Program; Local Issues: Emergency Planning, Freight, etc.
- > WM Keady Wayside
- **4:00 PM** Bus arrives at the Adobe Resort.
- 6:00 PM No-Host Social Hour at the Adobe Resort in the lounge.
- **7:00 PM** Dinner at the Adobe Resort in the Pacific Room.
- **7:45 PM** Program begins (ends around 8:30 p.m.).

AGENDA (Continued) September 14 – 15, 2005 Yachats

Thursday, September 15

8:00 AM Agenda review/briefing session at the Adobe Resort in the Heceta Room.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING
The Adobe Resort
1555 Highway 101
Yachats, Oregon 97498
541-547-3141
541-547-4234 (FAX)

- **9:30 AM** A) Director's Report. Informational. (10 min., Lorna Youngs)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

AGENDA (Continued) September 14 – 15, 2005 Yachats

Thursday, September 15 (Continued)

10:05 AM D) Discussion of Oregon Transportation Plan challenges and key initiatives. Informational. (60 min., Gail Achterman, Craig Greenleaf, and Mark Ford, HDR, Inc.) 11:05 AM E) Oregon Transportation Investment Act of 2003 (OTIA III) Bridge Program monthly status report. Informational. (5 min., Doug Tindall) 11:10 AM F) Presentation of the 2006-2009 Statewide Transportation Improvement Program (STIP) - Evaluation of the State Bridge Program. Informational. (20 min., Bruce Johnson) Presentation of the STIP Criteria for 2008-2011 and Evaluation 11:30 AM G) Evaluation of the Criteria Implementation. Informational. Consider approval to forward Local Consultation Survey information to the Federal Highway Administration. Approval. Consider approval of the STIP Stakeholder Committee's recommended draft of the 2008-2011 STIP Project Eligibility Criteria and Prioritization Factors. Approval. (45 min., Craig Greenleaf, Jerri Bohard, and D.J. Heffernan, Angelo Eaton and Associates) 12:15 PM H) Approve an Increase in Project Authorization of \$566,151 (9.32%) for the rehabilitation work on the US 101: Cape Creek Tunnel in Lane County. The project is currently funded at an authorization amount of \$6,074,306. The proposed new authorization would be \$6,640,457. Approval. (10 min., Jeff Scheick) 12:25 PM Confirm the next two Commission meeting dates. Confirmation. (3 min., Lorna I) Youngs) Tuesday and Wednesday, October 18 and 19, in Medford (Annual Workshop and Meeting) Wednesday, November 16, in Salem 12:28 PM J) Consider approving items on the Consent Calendar. (See next two pages). Approval. (3 min., Lorna Youngs) 12:31 PM K) Public comments continued. (Up to 15 min.)

ADJOURN - Lunch with ODOT staff.

12:46 PM

AGENDA (Continued) September 14 – 15, 2005 Yachats

Thursday, September 15 (Continued)

CONSENT CALENDAR

- 1. Approve the minutes of the August 16 and 17, 2005, Commission meeting in LaGrande.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.

3. Approve the following Oregon Administrative Rule (OAR) actions:

- a. Amendment of OAR 734-017-0005, 0010, 0012, 0020 and Exhibit 1 relating to use of chains and traction tires.
- b. Amendment of OAR 734-051-0040, 0115, 0500 through 0540 and 0560 relating to access management.
- c. Amendment of OAR 734-082-0030 relating to allowable rear overhang without a variance permit.
- d. Amendment of OAR 735-020-0015 relating to transitional ownership documents.
- e. Adoption of OAR 735-062-0003 relating to exemption for certain military drivers from the requirement to have an Oregon driver license or permit.
- f. Temporary amendment of OAR 735-064-0220 relating to traffic offenses.
- g. Temporary amendment of OAR 740-100-0010 relating to adoption of federal motor carrier safety regulations.
- 4. Approve redistribution of \$64,000 industrial rail spur funds to Amy's Kitchen in White City.
- 5. Approve a Type A Immediate Opportunity Fund request in the amount of \$53,102 for reconstruction of a county road at the Union County Airport Industrial Park in La Grande. The road will meet the shipping and transportation needs for the Miller Truss Plant.
- 6. Approve an amendment to the 2004-2007 STIP to add the Wilkes Sound Wall Project on I-84 in Portland. Funding will be provided through reserves in the Region 1 Financial Plan. The total cost of this project is estimated to be \$350,000.
- 7. Approve an amendment to the 2004-2007 STIP to add the I-84: Access Improvements (Cascade Locks) Project. No state or federal funds are being requested. The project is being funded by private funding through the Confederated Tribes of Warm Springs.
- 8. Approve an appearance before the October 2005 meeting of the Legislative Emergency Board to request an increase in Transportation Safety Division's funding in the amount of \$200,000 for the Oregon State Police to purchase a vehicle and install necessary equipment for a mobile DUII patrol unit.

AGENDA (Continued)
September 14 – 15, 2005
Yachats

Thursday, September 15 (Continued)

9. Approve an amendment to the 2004-2007 STIP to add the Berg Parkway Extension project located in the City of Canby. Funding of \$1,231,650 will come from a cancelled OTIA II project (OTC approved cancellation of the Arndt Road project in July 2005). Total project cost is estimated to be \$1,368,500.

AGENDA (Continued)
September 14 – 15, 2005
Yachats

